Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2019
Number of items: 2.

2019

Schlutow, M. and Wahlén, E. (2019) Generalized modulation theory for nonlinear gravity waves in a compressible atmosphere. arXiv . (Submitted)

Schlutow, M. and Wahlén, E. and Birken, P. (2019) Spectral stability of nonlinear gravity waves in the atmosphere. Mathematics of Climate and Weather Forecasting, 5 (1). pp. 12-33. ISSN 2353-6438

This list was generated on Mon Jul 6 12:12:48 2020 CEST.